MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 S/C & MOD CATH TRL 39/22.225; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC 1818910 S/C & MOD CATH TRL 39/22.225; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 205739000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial cup (lot# was unknown) was broken when the surgeon performed the reduction with reducted the trial cup during bha surgery on (b)(6) 2018.The surgeon removed the all broken fragment from the patient¿s body, and confirmed that there was no broken fragment was remained in the patient¿s body under x-ray.Thus, the surgery was completed without any other problem.There was less than 30 min.Surgical delay and there was no adverse consequence to the patient.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
S/C & MOD CATH TRL 39/22.225
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7871255
Report Number1818910-2018-69201
Device Sequence Number1911318
Product Code LXH
UDI-Device Identifier10603295084815
UDI-Public10603295084815
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number205739000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1